# SDR REXA96012

- Difficulty date: March 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321PX
- Make and model: Saab SF340A
- Aircraft serial: 340A031
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel
- Part number: L38710SA
- Condition: Broken
- Location: Lt Mlg
- Part time: 25,330 hours
- Component: AIR843104
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

RUPTURED HYDRAULIC LINE IN LEFT WHEEL WELL.  REMOVED AND REPLACED LEFT LANDING GEAR DOWNLOCK ACTUATOR HYDRAULIC LINE SWIVEL.  LEAK CHECK GOOD.  SERVICED HYDRAULIC SYSTEM IAW AMM.  (M)
